# SDR CALA0400018

- Difficulty date: August 4, 2001
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 14,941 hours, 4,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS STRUCK BY A GROUND SERVICE VEHICLE DURING GROUND OPERATIONS WHILE IN LAX.  THE FUSELAGE SKIN WAS DAMAGED AT STA 927, S20L.  THE DAMAGED SKIN WAS TRIMMED OUT AND A REPAIR WAS INSTALLED IAW ECRA 5330-03314.
